# SDR DALA2022121508136

- Difficulty date: December 9, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 87,656 hours, 15,746 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 LH INBD NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: INSTALLED LH INB NACELLE STRUT ACCESS DOOR PER B767-400 AMM 54- 53. CDL AND PLACARD REMOVED (9185730)
